MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD ANT STBLZD BRG 12X71; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD ANT STBLZD BRG 12X71; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2021-02712.Concomitant medical products: medical product: vanguard cr ilok fem-lt 65, item#: 183028, lot#: 6521039, biomet ilok pri tib tray 71mm, item#: 141213, lot#: 703580, series a pat std 31 3 peg, item#: 184764, lot#: 102260, tibial stem extension, item#: unk, lot#: 269580, biomet bone cement, item#: unk, lot# 844c1d0020.Manipulation of a joint is a mobilization technique, sometimes involving a rapid thrust or stretching of a joint, with or without anesthesia.Mua is used to treat and resolve arthrofibrosis (scar tissue).This procedure is performed to increase articular motion and reduce chronic pain from arthrofibrosis.The indication for manipulation under anesthesia is related to limited range of motion and stiffness due to adhesions/scar tissue.The patient underwent a manipulation approximately six weeks post initial tka in which scar tissue was released.This resolved the complication.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent manipulation under anesthesia approximately seven weeks post implantation due to arthrofibrosis.The patient demonstrated full range of motion with only slight pain at subsequent follow ups.Attempts to obtain additional information have been made; however, no more information is available.

Brand Name
VNGD ANT STBLZD BRG 12X71
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12525888
Report Number0001825034-2021-02713
Device Sequence Number10993976
Product Code JWH
UDI-Device Identifier00880304437029
UDI-Public(01)00880304437029(17)240504(10)216200
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2024
Device Model NumberN/A
Device Catalogue Number189062
Device Lot Number216200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight105